# SDR CAL950856

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 996
- Part time: 66,871 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND A .1250 INCH CRACK IN SKIN AT STATION 996 BETWEEN LONGERONS 9 AND 10R.  A REPAIR WAS FABRICATED AND INSTALLED IN REFERENCE TO DAC DRAWING J060138 AND EA 5361-01001.  (M)
